Catalogo Articoli (Spogli Riviste)

OPAC HELP

Titolo:
FULMINANT ISONIAZID-INDUCED HEPATITIS - THE HAZARDS OF EX-ADIUVANTIBUS TREATMENT IN THE ELDERLY
Autore:
PENTIMONE F; DELCORSO L;
Indirizzi:
UNIV PISA,OSPED SANTA CHIARA,IST CLIN MED 3,VIA ROMA 67 I-56100 PISA ITALY UNIV PISA,INST MED CLIN 2,GERIATR UNIT PISA ITALY
Titolo Testata:
Panminerva Medica
fascicolo: 4, volume: 36, anno: 1994,
pagine: 206 - 208
SICI:
0031-0808(1994)36:4<206:FIH-TH>2.0.ZU;2-Q
Fonte:
ISI
Lingua:
ENG
Keywords:
HEPATITIS, TOXIC; ISONIAZID;
Tipo documento:
Article
Natura:
Periodico
Settore Disciplinare:
Science Citation Index Expanded
Citazioni:
NO
Recensione:
Indirizzi per estratti:
Citazione:
F. Pentimone e L. Delcorso, "FULMINANT ISONIAZID-INDUCED HEPATITIS - THE HAZARDS OF EX-ADIUVANTIBUS TREATMENT IN THE ELDERLY", Panminerva Medica, 36(4), 1994, pp. 206-208

Abstract

The isoniazid (INH) ex-adiuvantibus treatment of pneumonia or pleuraleffusion without bacteriological demonstration of Mycobacterium tubercolosis infection is dangerous in the very old: fulminant hepatitis can be an expected event.

ASDD Area Sistemi Dipartimentali e Documentali, Università di Bologna, Catalogo delle riviste ed altri periodici
Documento generato il 16/02/20 alle ore 20:28:02